MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Urinary Drainage Bag with Anti-Reflux Chamber; Drain Bag

C.R. BARD INC. (COVINGTON) -1018233 Bard® Urinary Drainage Bag with Anti-Reflux Chamber; Drain Bag
Catalog Number 154002
Medical Device Problem Codes Restricted Flow rate (1248); Component Misassembled (4004)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 05/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the customer stated the bd urine drainage bag with anti reflux chamber (2000 ml) did not function as intended.Although the product claimed to have an anti reflux chamber, urine flowed back into the tubing.For approximately 6 months to 1 year, special care had been taken while emptying the bag to prevent urine backflow; however, reflux still occurred and was reported to have led to urinary tract infections in the patient¿s son.It was further reported that if the bag was accidentally turned or tilted, urine flowed back into the tubing.This issue had not occurred previously and was inconsistent with the product¿s stated anti reflux feature.The customer emphasized that the malfunction compromised patient safety and product reliability, as urine reflux should not occur under normal conditions of use.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it state: instructions for use: visually inspect the product for any imperfections or surface deterioration prior to use.If package is opened or if any imperfection or surface deterioration is observed, do not use.1.Remove protective cap from drainage tube catheter adapter and connect drainage tube to catheter.2.Position hanger on bedside rail, using string or hook.3.Use sheeting clip to secure drainage tube to sheet.A.Hang drainage tube in a straight fashion from bedside to drainage bag.Ensure that the drainage.Bag is placed near the foot of the bed.4.If using a urine meter, it may be emptied in two ways: a.To empty into the bag, grasp the bottom of the meter and lift up.To ensure that the meter empties completely, lifting again is recommended.B.To empty urine meter into receptacle, twist green portion of drain valve to the left; to close, twist green position of the drain valve to the right.5.To empty bag: a.Remove outlet tube from housing; gently squeeze connector arms and pull tube from housing.B.Release clamp and empty bag.C.After emptying, reclamp outlet tube and slide connector into housing until connector arms engage.D.If specimen is required, see instructions for using urine sampling port.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Correction: d,f,h all available udi information is being provided.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® Urinary Drainage Bag with Anti-Reflux Chamber
Common Device Name
Drain Bag
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key25196366
Report Number1018233-2026-03146
Device Sequence Number18740724
Product Code KNX
UDI-Device Identifier00801741029509
UDI-Public(01)00801741029509(11)260216(17)301231(10)NGLN0435
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number154002
Device Lot NumberNGLN0435
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2026
Supplement Date Received by Manufacturer06/04/2026
09/24/2026
Initial Report FDA Received Date05/17/2026
Supplement Report FDA Received Date06/12/2026
10/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/16/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Patient Weight200 LB